i posted my story in the intro, but i had a dream about my old dead dog to make a long story shorter, he quit methadone ct from a split dose of 92mg....although the week before quitting he took 120 a day but took 14 days in 7 days then took 3 days the first couple and spread the last 4 days out over 4 days. now on day 6. had pain sneezing insomnia, etc during the taper before quitting and the first day or 2 then pain gone. had fevers;chells insomnia since. no rls, no more pain, but...he took benadryl with his methadone...150 mg with every dose. prior to ct quitting, was taking 2 a day for several months. but prior to that was taking 4 days on, 3 days off (ran out) has been taking 150 each dose for 3 yrs. the 3 days off, day 3 always had severe rls, pain, anxiety but continued benadryl ...this time, quit benadryl too. does anyone know what to expect? its day 6 or 8 who knows and i do sleep a f ew hours a night although not deeply. i have hypothyroidism, was that from methdone? i also had gastric bypass 5 yrs ago. been on methadone for 5 yrs. preceded by a 2 month symptom free ct jump from 90 after 6 months. is there a chance i may not have as long a go, will it get worse before it gets better?should i take thyroid? i have no medical insurance so.. no med care. how can i sleep? should i give up? my life was far from stable thats why i quit. the benadryl mede the methadone make me high so i was living formmy doses...in a severe addictive state. in us---i know the dream fell off, but its all good.